Total Pageviews

Saturday, 10 April 2021

CASE 611: STEVENS - JOHNSON SYNDROME, Dr LÊ ĐÌNH VĨNH PHÚC, Dr PHAN THANH HẢI.

Female patient 46 yo with pruritus and taking unknown medicine for time from Dong nai province. She came to Medic for a check-up and being managed by a kind of antiallergic drug (Rupatadin, Tesafu).




Blood tests=





After 2 hours swallowing drug and days later allergic reaction appeares on face, corpse and limbs as blistering eruptions.









Medic doctor advices her to come Dermatology Hospital but thought about parasite infection, she and family decided going to Hospital of Tropical Diseases. With prescription of parasiticid (ivermectin), but nothing change then, later, she went to Dermatology Hospital.














At Dermatology Hospital, many skin lesions with cleared fluid-filled bullous appeared, vital signs P=112bpm, TA=110/70mmHg, Temp=38.5 degree of Celsius. Then,  bullous exudates and skin detaches (exfoliative dermatitis)  for 3 days after on full body with multiform erythema.
A diagnostic of Stevens-Johnson was notes with proved histopathologc result. At that time she has been managed as corticosteroid  [Medrol] and antibiotics [Vancomycin and Rocephin].




Although there is no evidence of allergic status due to Medic prescription, doctor from Medic came to Dermatology Hospital to keep patient solving her worry about hypersensitive illness. That comprehension of medical staff may cordially support better doctor-patient relationship and help patient bounce back soon.

Based on EuroScar study and performed ALDEN algorithm we determined THIABENDAZOL which was used for about 10 days (before April 3rd) earlier being a suspected cause that induced SJS/TEN for patient.





After 12 days in hospital patient status has got better.
And  later discharged hospital  in her recovery.

References:

1/



2/ 
https://dalieu.vn/di-ung-thuoc-nang-hoi-chung-lyell-va-hoi-chung-steven-johnson/

2 comments :

VIETNAMESE MEDIC ULTRASOUND DIAGNOSIS said...

bsvinhphuc1981@gmail.com
Xin gởi Câu hỏi lượng giá sau bài báo cáo (Dạng câu hỏi mở):

Anh (Chị) hãy đề xuất ngắn gọn các bước (hay nguyên tắc) tối ưu để hóa giải khi xảy ra mâu thuẫn gay gắt giữa bệnh nhân và Bác sĩ trong thực hành chẩn đoán, điều trị?
Bs Vĩnh Phúc.

VIETNAMESE MEDIC ULTRASOUND DIAGNOSIS said...

Ghi lại Comment from Dr Nhat Minh, Urology, Trung vuong Hospital ngày 10/4/2021

Stevens-Johnson syndrome (SJS) có nhiều nguyên nhân trong đó có thuốc theo bảng kê danh mục gây SJS, thường thuốc đã dùng trong khoảng 1 tháng đều có thể gây bệnh. Thuốc của Medic chỉ dùng 2-3 ngày lại là chống dị ứng nên chắc không phải nguyên do. Cơ chế có liên quan đến lympho B.